Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
grn93

Last Month Accutane - Acne Is Back ?

Recommended Posts

Hello, I am the eighth month of accutane 30 mg, acne no longer than 15 days. But have 2-3 black heads that were left and are now in pustules, is there anything to worry? I still have not stopped Accutane!

Edited by grn93

Share this post


Link to post
Share on other sites

I found after taking 60mg for the exact same amount of months as yourself that the last month was BY FAR the most effective.

Most of my acne started to clear up in the last month, and believe it or not my skin cleared even better within the coming months after using it. I cannot saying anything bad about Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×